Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 171, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 18, 2016, 6:52 PM CDT for Pittsburg County, Pushmataha County, Oklahoma. It was in force for 68 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2016, 6:52 PM CDT (23:52 UTC)
- Expired
- Jun 18, 2016, 8:00 PM CDT
- In force
- 68 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Pittsburg County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 153 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.9 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2105 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1230 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
191
WUUS54 KTSA 182352
SVRTSA
OKC121-127-190100-
/O.NEW.KTSA.SV.W.0171.160618T2352Z-160619T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
652 PM CDT SAT JUN 18 2016
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN PITTSBURG COUNTY IN SOUTHEASTERN OKLAHOMA...
NORTHWESTERN PUSHMATAHA COUNTY IN SOUTHEASTERN OKLAHOMA...
* UNTIL 800 PM CDT
* AT 652 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHEAST OF BLANCO TO KOSOMA...MOVING WEST
AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
KIOWA... ASHLAND...
KOSOMA... BLANCO...
DUNBAR... MOYERS...
PITTSBURG... EUBANKS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3450 9578 3451 9567 3459 9567 3459 9588
3468 9589 3468 9609 3481 9609 3480 9561
3429 9550 3428 9578
TIME...MOT...LOC 2352Z 079DEG 20KT 3471 9570 3435 9562
HAIL...1.00IN
WIND...60MPH
$$3 follow-up statements
897
WWUS54 KTSA 190008
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
708 PM CDT SAT JUN 18 2016
OKC121-127-190100-
/O.CON.KTSA.SV.W.0171.000000T0000Z-160619T0100Z/
PITTSBURG OK-PUSHMATAHA OK-
708 PM CDT SAT JUN 18 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHWESTERN PITTSBURG AND NORTHWESTERN PUSHMATAHA COUNTIES...
AT 707 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTH OF BLANCO TO 3 MILES WEST OF MOYERS...
MOVING WEST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
KIOWA... ASHLAND...
KOSOMA... BLANCO...
DUNBAR... MOYERS...
PITTSBURG... EUBANKS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3450 9578 3451 9567 3459 9567 3459 9588
3468 9589 3468 9609 3481 9609 3480 9561
3429 9550 3428 9578
TIME...MOT...LOC 0007Z 079DEG 20KT 3469 9579 3433 9571
HAIL...1.25IN
WIND...60MPH
$$690
WWUS54 KTSA 190026
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
726 PM CDT SAT JUN 18 2016
OKC127-190036-
/O.CAN.KTSA.SV.W.0171.000000T0000Z-160619T0100Z/
PUSHMATAHA OK-
726 PM CDT SAT JUN 18 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PUSHMATAHA COUNTY
IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3468 9589 3468 9609 3481 9609 3480 9572
3460 9567 3459 9588
TIME...MOT...LOC 0026Z 075DEG 11KT 3478 9583 3443 9580
$$
OKC121-190100-
/O.CON.KTSA.SV.W.0171.000000T0000Z-160619T0100Z/
PITTSBURG OK-
726 PM CDT SAT JUN 18 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHWESTERN PITTSBURG COUNTY...
AT 726 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTH OF SAVANNA TO 8 MILES SOUTHWEST OF
DAISY...MOVING WEST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
KIOWA... ASHLAND...
BLANCO... PITTSBURG...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3468 9589 3468 9609 3481 9609 3480 9572
3460 9567 3459 9588
TIME...MOT...LOC 0026Z 075DEG 11KT 3478 9583 3443 9580
HAIL...1.00IN
WIND...60MPH
$$942
WWUS54 KTSA 190055
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
755 PM CDT SAT JUN 18 2016
OKC121-190105-
/O.EXP.KTSA.SV.W.0171.000000T0000Z-160619T0100Z/
PITTSBURG OK-
755 PM CDT SAT JUN 18 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PITTSBURG COUNTY
WILL EXPIRE AT 800 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE.
LAT...LON 3468 9589 3468 9609 3481 9609 3480 9572
3460 9567 3459 9588
TIME...MOT...LOC 0053Z 079DEG 20KT 3478 9583 3443 9580
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 6:16 PM CDT, 36 minutes earlier.
Area forecast discussion, Jun 18, 6:16 PM CDT, 36 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
616 PM CDT SAT JUN 18 2016
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Ongoing storms across E OK will continue to drift westward while
gradually diminishing after sunset. Any aviation impacts will be
over the new few hours otherwise VFR conditions are expected.
&&
.PREV DISCUSSION... /Issued 331 PM CDT SAT JUN 18 2016/
DISCUSSION...
Outflow boundary from early day convection over central OK briefly
pushed into NE OK however it has drifted westward with hot and
humid conditions prevailing this afternoon. This boundary will
interact with a small disturbance aloft and focus evening
thunderstorm chances primarily west of the forecast area. Other
isolated convection over SE OK is expected to gradually diminish
after sunset. Drier dewpoints are noted from south central MO into
central AR and this should rotate westward tomorrow allowing heat
index values to fall below advisory criteria.
Deeper moisture does push back into the region by Monday w/
isolated convection possible within the favored terrain areas.
Temps will also trend upward especially for mid to late week with
a return of advisory level heat certainly possibly. Strong high
pressure aloft centered over the Desert Southwest will largely
dominate the weather pattern. While there is potential for a weak
frontal boundary to push into the area late next week per model
solutions, confidence remains low in this verifying thus will keep
precip chances below mentionable values.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 72 94 74 95 / 30 10 0 10
FSM 71 93 72 94 / 10 10 10 10
MLC 70 91 70 92 / 30 10 10 10
BVO 67 93 68 93 / 30 10 0 10
FYV 67 87 69 88 / 10 10 10 10
BYV 68 89 69 90 / 10 10 10 10
MKO 71 92 71 93 / 30 10 10 10
MIO 69 92 70 93 / 10 10 10 10
F10 71 92 72 93 / 30 10 0 10
HHW 71 90 71 92 / 30 10 10 10
&&
.TSA Watches/Warnings/Advisories...
OK...Heat Advisory until 7 PM CDT this evening for OKZ049-053>056-
059>061-064>067-070-071-073>075.
AR...None.
&&
AVIATION...07Hazardous weather outlook, Jun 18, 4:49 PM CDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 449 PM CDT SAT JUN 18 2016 ARZ001-002-010-011-019-020-029-OKZ049-053>076-191030- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 449 PM CDT SAT JUN 18 2016 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. DANGEROUS HEAT. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. DISCUSSION... HEAT INDEX VALUES OF AROUND 105 DEGREES WILL CONTINUE TO BE POSSIBLE INTO THE EARLY EVENING HOURS ACROSS PORTIONS OF EASTERN OKLAHOMA. ISOLATED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS EASTERN OKLAHOMA AND WESTERN ARKANSAS THIS AFTERNOON AND INTO THE EARLY EVENING HOURS ALONG OUTFLOW BOUNDARIES LEFT OVER FROM EARLIER STORMS. SOME THESE STORMS COULD BE STRONG TO MARGINALLY SEVERE WITH STRONG GUSTY WINDS THE MAIN CONCERN. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY THROUGH TUESDAY...NO HAZARDS. WEDNESDAY THROUGH FRIDAY...DANGEROUS HEAT POTENTIAL. EXTENDED DISCUSSION... HIGH TEMPERATURES ARE EXPECTED TO DROP OFF A BIT BACK TO THE LOW TO MID 90S EARLY NEXT WEEK...WHILE HUMIDITY DROPS AS WELL...KEEPING HEAT INDICES BELOW DANGEROUS LEVELS. HUMIDITY WILL BEGIN TO INCREASE BY MIDWEEK...INCREASING POTENTIAL FOR DANGEROUS HEAT INDICES. EMERGENCY MANAGEMENT PLANNING STATEMENT... COOLING STATIONS SHOULD REMAIN OPEN THRU THE WEEKEND. FIRST RESPONDERS SHOULD REMAIN ALERT TO AN ELEVATED NUMBER OF HEAT RELATED ILLNESSES. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jun 18, 5:43 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 543 PM CDT SAT JUN 18 2016 OKZ054-060-064-066-067-070-182330- MUSKOGEE OK-CREEK OK-TULSA OK-WAGONER OK-OSAGE OK-OKMULGEE OK- 543 PM CDT SAT JUN 18 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OKMULGEE... SOUTHEASTERN OSAGE...SOUTHWESTERN WAGONER...NORTHWESTERN MUSKOGEE... NORTHEASTERN CREEK AND TULSA COUNTIES UNTIL 630 PM CDT... AT 543 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM TULSA TO 3 MILES SOUTHWEST OF STONEBLUFF. MOVEMENT WAS WEST AT 5 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IN OR NEAR THE PATH INCLUDE... TULSA... BROKEN ARROW... SAND SPRINGS... BIXBY... SAPULPA... JENKS... GLENPOOL... COWETA... HASKELL... KIEFER... STONEBLUFF... LIBERTY... CHOSKA... HECTORVILLE... GRAY... LEONARD... THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 212 AND 232. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3622 9585 3582 9560 3580 9597 3622 9624 TIME...MOT...LOC 2243Z 086DEG 6KT 3615 9606 3586 9579
Special weather statement, Jun 18, 5:50 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
550 PM CDT SAT JUN 18 2016
OKZ059-182330-
PAWNEE OK-
550 PM CDT SAT JUN 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PAWNEE COUNTY UNTIL
630 PM CDT...
AT 550 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES WEST OF RALSTON TO 3 MILES SOUTHWEST OF
OILTON. MOVEMENT WAS NORTHWEST AT 35 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
PAWNEE... JENNINGS...
MARAMEC... SKEDEE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3648 9703 3647 9698 3646 9697 3646 9693
3647 9692 3644 9673 3617 9654 3618 9682
3625 9682 3625 9692 3633 9693 3634 9703
TIME...MOT...LOC 2250Z 151DEG 31KT 3648 9693 3606 9664Special weather statement, Jun 18, 6:15 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 615 PM CDT SAT JUN 18 2016 OKZ054-059-060-064-182345- CREEK OK-TULSA OK-PAWNEE OK-OSAGE OK- 615 PM CDT SAT JUN 18 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OSAGE...SOUTHEASTERN PAWNEE...NORTHEASTERN CREEK AND SOUTHERN TULSA COUNTIES UNTIL 645 PM CDT... AT 615 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF OSAGE TO 3 MILES WEST OF JENKS. MOVEMENT WAS NORTHWEST AT 25 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IN OR NEAR THE PATH INCLUDE... SOUTHWESTERN TULSA... BROKEN ARROW... SAND SPRINGS... BIXBY... SAPULPA... JENKS... GLENPOOL... CLEVELAND... MANNFORD... KIEFER... WESTPORT... OSAGE... WALNUT CREEK STATE PARK... KEYSTONE STATE PARK... GRAY... THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 205 AND 223. LAT...LON 3634 9652 3644 9626 3596 9583 3586 9613 TIME...MOT...LOC 2315Z 130DEG 25KT 3633 9632 3603 9603
Special weather statement, Jun 18, 6:31 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
631 PM CDT SAT JUN 18 2016
OKZ049-053-073-075-190015-
PUSHMATAHA OK-PITTSBURG OK-CHOCTAW OK-LATIMER OK-
631 PM CDT SAT JUN 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR CHOCTAW...SOUTHERN PITTSBURG...
SOUTHWESTERN LATIMER AND PUSHMATAHA COUNTIES UNTIL 715 PM CDT...
AT 631 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHEAST OF BLANCO TO NEAR KOSOMA TO 7 MILES
NORTH OF FORT TOWSON. MOVEMENT WAS WEST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
HUGO... ANTLERS...
KIOWA... BOSWELL...
SAVANNA... SAWYER...
RATTAN... SOPER...
ASHLAND... HUGO LAKE STATE PARK...
BLANCO... HAYWOOD...
MESSER... KENT...
CLOUDY... STANLEY...
KOSOMA... SNOW...
KELLOND... MOYERS...
LAT...LON 3393 9592 3412 9594 3415 9598 3416 9578
3450 9578 3451 9567 3459 9567 3459 9588
3468 9589 3468 9609 3492 9609 3480 9551
3442 9533 3425 9514 3407 9516 3390 9587
TIME...MOT...LOC 2331Z 096DEG 36KT 3471 9572 3435 9558 3413 9523Local storm report, Jun 18, 6:44 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
644 PM CDT SAT JUN 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM TSTM WND DMG JENKS 36.02N 95.97W
06/18/2016 TULSA OK BROADCAST MEDIA
4 INCH TREE LIMB DOWN AT 121ST AND SOUTH RIVERSIDE DRIVE.
RELAYED VIA SOCIAL MEDIA. TIME ESTIMATED VIA RADAR.
&&
JBMSpecial weather statement, Jun 18, 6:46 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
646 PM CDT SAT JUN 18 2016
OKZ054-059-060-064-190030-
CREEK OK-TULSA OK-PAWNEE OK-OSAGE OK-
646 PM CDT SAT JUN 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OSAGE...SOUTHEASTERN
PAWNEE...NORTHEASTERN CREEK AND SOUTHWESTERN TULSA COUNTIES UNTIL 730
PM CDT...
AT 646 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES EAST OF HOMINY TO 4 MILES WEST OF MOUNDS.
MOVEMENT WAS SOUTHWEST AT 5 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
SAND SPRINGS... SAPULPA...
HOMINY... CLEVELAND...
MANNFORD... KIEFER...
MOUNDS... KELLYVILLE...
WESTPORT... OSAGE...
KEYSTONE STATE PARK... WALNUT CREEK STATE PARK...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 196 AND 213.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3652 9656 3652 9622 3586 9603 3586 9619
3585 9619 3585 9633
TIME...MOT...LOC 2346Z 035DEG 5KT 3640 9633 3586 9613The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:30 PM CDT | Special Weather Statement | TSA | LeFlore | 45 min |
| Jun 17, 8:13 PM CDT | Special Weather Statement | TSA | LeFlore | 47 min |
| Jun 18, 6:24 AM CDT | Special Weather Statement | TSA | Pawnee | 36 min |
| Jun 18, 10:46 AM CDT | Special Weather Statement | TSA | Mayes | 29 min |
| Jun 18, 5:39 PM CDT | Special Weather Statement | TSA | Pushmataha | 51 min |
| Jun 18, 5:43 PM CDT | Special Weather Statement | TSA | Tulsa | 47 min |
| Jun 18, 5:50 PM CDT | Special Weather Statement | TSA | Pawnee | 40 min |
| Jun 18, 6:06 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 24 min |
| Jun 18, 6:15 PM CDT | Special Weather Statement | TSA | Tulsa | 30 min |
| Jun 18, 6:31 PM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 44 min |
| Jun 18, 6:46 PM CDT | Special Weather Statement | TSA | Creek | 44 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.